# SDR SWAA111685

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 62,189 hours, 59,207 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Part number: 65C26389
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT ELEVATOR L/E STABILIZER ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM AND BAC DWG.
